# SDR 20001017SH011

- Difficulty date: September 28, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701126
- Condition: Frayed
- Part time: 1,448 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BALANCE CABLE FRAYED.  (X)
